# SDR ABXA20240631107

- Difficulty date: May 31, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N317CY
- Make and model: Boeing 767383
- Aircraft serial: 24317
- Aircraft time: 111,825 hours, 32,818 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Door
- Part number: 213T30091
- Part serial: NSN
- Condition: Unserviceable
- Location: Ram Air Inlet
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

THIS IS A RESUBMISSION OF CONTROL MUMBER 2024FA0000420  UNDER G/A ON 5-31-24 DURING CLIMB AT LEVEL OFF FL290 HEARD A POP UNDER OUR FEET FOLLOWED BY NOTICEABLE VIBRATION.  SEEMS TO VIBRATE MAYBE ON THE LEFT SIDE OF THE AIRCRAFT . AC REURNED TO FIELD AND MAINTENANCE GROUNDED AC . MAINTENANCE REMOVED AFT RAM AIR INLET DOOR ASSY AND DEFERRED IAW ABX-CDL-21-53. AND RETURNED AC TO SERVICE .
